Zoloft - Printable Version
+- oFear - Anxiety and Phobia Forum (http://www.ofear.com)
+-- Forum: Medication, Symptoms, Treatment and Support (/f-medication-symptoms-treatment-and-support)
+--- Forum: Treatment (/f-treatment)
+--- Thread: Zoloft (/t-zoloft--4927)
Zoloft - Slaka - 07-18-2011 10:49 AM
my doctor just put me on Zoloft and it has been making me feel sick. I've been on it for almost a week now (a low dose of 25 mg to start for two weeks then he has me going up to 50mg) and I have been nauseous every day from it for like the whole day. Anyone else have that problem? Its a small dose so I'm not sure if its helping or not yet, but at least I've been loosing weight on it so that's a plus.
RE: Zoloft - Snooks - 07-18-2011 11:35 AM
Sorry to hear you are being ill Slaka, i read up on Zoloft and it sure does seem to be an unpleasant treatment. It also takes around 4 weeks before it becomes effective.
Hopefully you improve
RE: Zoloft - Slaka - 07-18-2011 11:59 AM
I didn't realize it could take four weeks! Jeez. But after talking to the doc he was mentioning me possibly being bipolar. Which I never really though of before... Normally I think of the 'extreme' parts of bipolar when I think about it but I do get super mad sometimes at the drop of the hat. I need to look into it more, but its definitely a possibility.
RE: Zoloft - Snooks - 07-18-2011 12:44 PM
Look under the medications tab at the top of the page and scroll down to Zoloft, we do have some information on this drug.
RE: Zoloft - Globetrotter - 07-25-2011 08:22 AM
How are you getting along with the treatment Slaka?
Still suffering from the same side effects (negative and positive)?
I tried Zoloft a few years ago. I can't remember very much, apart from the fact that my doctor only prescribed it me for a few weeks.
RE: Zoloft - Slaka - 07-25-2011 08:33 PM
Well, I was taking it for a little longer then a week then stopped. Was not feeling well so I kinda just stop taking all meds for a day or two. i realize its probably not a good idea, but when I am really sick I don't even want to put caffeine in my stomach! So i just haven't started back up yet. Plan on it though because I think it was helping me to feel emotionally better even if my stomach troubles hadn't gone away. But feeling kinda sick aint too bad if emotionally I'm feeling better. And to be honest I am quite the lemon so other then it being irritating to be sick its quite manageable. I know I am about out of the 25 mg and i just have the script for 50 mg so we will see if I take that with out feeling too sick or I'll just break it in half for a while first.